×

zbMATH — the first resource for mathematics

An interpolation formula for two variables. (Une formule d’interpolation en deux variables.) (French) Zbl 1053.11063
L’auteur démontre dans ce texte une majoration du type “lemme de Schwarz approché” (où “lemme de petites valeurs”) pour des fonctions analytiques de deux variables complexes prenant des petites valeurs sur un ensemble pondéré (i.e. ensemble de points munis de multiplicités). Le point remarquable est que cet ensemble pondéré n’est pas produit de deux ensembles de dimension 1, mais a pour support des points d’un \(\mathbb{Z}\)-module de rang 2 de \(\mathbb{C}^2\) et des multiplicités dans une seule direction.
La démonstration repose sur une formule d’interpolation pour les polynômes en deux variables et un critère de J.-C. Moreau [Sémin. P. Lelong - H. Skoda, Analyse, Années 1978/79, Lect. Notes Math. 822, 174–190 (1980; Zbl 0452.10036)].
Comme application de ce résultat, D. Roy a reformulé, dans un autre texte [Acta Arith. 97, No. 2, 183–194 (2001; Zbl 0981.11025)], la conjecture de Schanuel sous une forme rappelant celle des critères pour l’indépendance algèbrique.

MSC:
11J85 Algebraic independence; Gel’fond’s method
32E30 Holomorphic, polynomial and rational approximation, and interpolation in several complex variables; Runge pairs
41A10 Approximation by polynomials
PDF BibTeX XML Cite
Full Text: DOI EMIS Numdam EuDML
References:
[1] Lang, S., Introduction to transcendental numbers. Addison-Wesley, 1966. · Zbl 0144.04101
[2] Masser, D., Polynomial interpolation in several complex variables. J. Approx. Theory24 (1978), 18-34. · Zbl 0401.32009
[3] Moreau, J.-C., Lemmes de Schwarz en plusieurs variables et applications arithmétiques. Sém. P. Lelong, H. Skoda (Analyse) 1978/79, pp. 174-190, , Springer, Berlin-New York, 1980. · Zbl 0452.10036
[4] Roy, D., An arithmetic criterion for the values of the exponential function. Acta Arith. (à paraître). · Zbl 0981.11025
[5] Waldschmidt, M., Nombres transcendants et groupes algébriques. Soc. Math. France, Astérisque69-70 (1979), avec deux appendices par D. Bertrand et J.-P. Serre. · Zbl 0428.10017
[6] Waldschmidt, M., Transcendance et exponentielles en plusieurs variables. Invent. Math.63 (1981), 97-127. · Zbl 0454.10020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.